Per citar aquest document: http://ddd.uab.cat/record/145365
Scopus: 0 cites, Web of Science: 0 cites,
A separation theorem for entire transcendental maps
Benini, Anna Miriam (CRM Ennio de Giorgi (Italy))
Fagella Rabionet, Núria (Universitat de Barcelona. Dept. de Mat. Aplicada i Anàlisi)

Data: 2015
Resum: We study the distribution of periodic points for a wide class of maps, namely entire transcendental functions of finite order and with bounded set of singular values, or compositions thereof. Fix p ∈ N and assume that all dynamic rays which are invariant under f p land. An interior p-periodic point is a fixed point of f p which is not the landing point of any periodic ray invariant under f p . Points belonging to attracting, Siegel or Cremer cycles are examples of interior periodic points. For functions as above, we show that rays which are invariant under f p , together with their landing points, separate the plane into finitely many regions, each containing exactly one interior p−periodic point or one parabolic immediate basin invariant under f p . This result generalizes the Goldberg-Milnor Separation Theorem for polynomials [GM], and has several corollaries. It follows, for example, that two periodic Fatou components can always be separated by a pair of periodic rays landing together; that there cannot be Cremer points on the boundary of Siegel disks; that “hidden components” of a bounded Siegel disk have to be either wandering domains or preperiodic to the Siegel disk itself; or that there are only finitely many non-repelling cycles of any given period, regardless of the number of singular values.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Publicat a: Proceedings of the London Mathematical Society. Third Series, Vol. 110 (2015) , p. 291-324, ISSN 0024-6115

DOI: 10.1112/plms/pdu047


39 p, 918.6 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-01-12, darrera modificació el 2017-01-24



   Favorit i Compartir